MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. LAPRA-TY* APPLIER - 33CM; APPLIER, SURGICAL, CLIP

ETHICON ENDO-SURGERY, LLC. LAPRA-TY* APPLIER - 33CM; APPLIER, SURGICAL, CLIP
Catalog Number KA200
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Wound Dehiscence (1154); Hemorrhage/Blood Loss/Bleeding (1888); Unspecified Infection (1930)
Date of Event 01/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
This report is being filed after the review of a clinical evaluation report (cer) from a related research activity database (ddra) for patients undergoing minimally invasive procedures.Post-procedure bleeding has been identified as the reported complication as per icd-10 categorization experienced by the following with corresponding intervention: 137 patients had post-procedure complication after the procedure with use of the device and before the discharge of the index admission was defined using diagnosis codes (see appendix table 1).Post-procedure surgical site infection has been identified as the reported complication as per icd-10 categorization experienced by the following with corresponding intervention: 15 patients had post-procedure complication after the procedure with use of the device and before the discharge of the index admission was defined using diagnosis codes (see appendix table 1).Post-procedure wound disruption has been identified as the reported complication as per icd10 categorization experienced by the following with corresponding intervention: 12 patients had post-procedure complication after the procedure with use of the device and before the discharge of the index admission was defined using diagnosis codes (see appendix table 1).
 
Additional Manufacturer Narrative
(b)(4).Batch # unknown.This report is related to a clinical evaluation report from a related research activity database; therefore, no product will be returned for analysis and the manufacturing records cannot be reviewed as the lot/batch number has not been provided.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Common Device Name
APPLIER, SURGICAL, CLIP
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*   00969
Manufacturer Contact
kate karberg
475 calle c
guaynabo 
*  
3035526892
MDR Report Key16467865
Report Number3005075853-2023-01288
Device Sequence Number5263147
Product Code GDO
UDI-Device Identifier10705036012641
UDI-Public10705036012641
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Literature
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberKA200
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/01/2023
Initial Report FDA Received Date03/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown